Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. II. Applications to scattering theory


Author: Charles Irwin Goldstein
Journal: Trans. Amer. Math. Soc. 135 (1969), 33-50
MSC: Primary 35.80
DOI: https://doi.org/10.1090/S0002-9947-1969-0234141-6
MathSciNet review: 0234141
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Goldstein, Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. I, Trans. Amer. Math. Soc. 135 (1969), 1-31. MR 0234140 (38:2459)
  • [2] T. Ikebe, Eigenfunction expansions associated with the Schroedinger operator and their applications to scattering theory, Arch. Rational Mech. Anal. 5 (1960), 1-34. MR 0128355 (23:B1398)
  • [3] T. Kato, Wave operators and unitary equivalence, Pacific J. Math. 15 (1965), 171-174. MR 0180138 (31:4373)
  • [4] P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, New York, 1967. MR 0217440 (36:530)
  • [5] N. Shenk, Eigenfunction expansions and scattering theory for the wave equation in an exterior region, Arch. Rational Mech. Anal. 21 (1966), 120-150. MR 0187631 (32:5081)
  • [6] -, The invariance of the wave operators associated with perturbations of $ -\Delta $, J. Math. Mech. 17 (1968), 1005-1021. MR 0227617 (37:3201)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.80

Retrieve articles in all journals with MSC: 35.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234141-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society